# SDR SWAA086000

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 52,203 hours, 44,709 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: J221P147
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 1 ENG OIL QUANTITY LOSS INDICATION.  FOUND OIL LEAK AT NR 1 ENG FUEL PUMP.  REMOVED AND REPLACED GARLOCK SEAL PER MM.
